IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Toshifumi Moriyama (Nagasaki Univ.)
Vice Chair Makoto Tanaka (Tokai Univ.), Takeshi Amishima (Mitsubishi Electric)
Secretary Ryo Natsuaki (Univ. of Tokyo), Shunichi Futatsumori (ENRI)
Assistant Takayuki Kitamura (Mitsubishi Electric)

Conference Date Tue, Jan 18, 2022 10:00 - 16:10
Wed, Jan 19, 2022 09:45 - 17:40
Topics Navigation, air traffic control, and general 
Conference Place Electronic Navigation Research Institute (ENRI) 
Address 7-42.23, Jindaiji-higshi, Chofu, Tokyo, 182-0012 Japan.
Contact
Person
Dr. Shunichi Futatsumori
+81-422-41-3174
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter and the International Workshop on the Latest Research Trends in Air Traffic Management and Surveillance Technology Supporting Airport Operations.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SANE.

Tue, Jan 18 AM  ATM・UAS1
Chair: Daichi Toratani(ENRI)
10:00 - 11:15
(1) 10:00-10:25 A Feasibility Study on Spaceport Development in Japan using CARATS Open Data SANE2021-83 Makoto Tanaka, Yoshifumi Hagihara (Tokai Univ.)
(2) 10:25-10:50 Design and verification of fuel engine fixed wing UAV to realize long flight duration for video transmission relay station SANE2021-84 Satoshi Hyokawa, Kei Yasukawa, Masazumi Ueba (Muroran IT)
(3) 10:50-11:15 Study on turning path tracking control technology for fixed-wing unmanned aerial vehicles to realize video transmission relay station SANE2021-85 Kei Yasukawa, Koki Hamajima, Masazumi Ueba (MuroIT)
  11:15-11:30 Break ( 15 min. )
Tue, Jan 18 PM  ATM・UAS2
Chair: Makoto Tanaka(Tokai Univ.)
11:30 - 12:20
(4) 11:30-11:55 Improvements of Trajectory Estimation for Commercial Aircraft by using Gaussian Process Regression
-- Modeling Calibrated Airspeed of Descending Aircraft in Terminal Airspace --
SANE2021-86
Daichi Toratani (MPAT, ENRI)
(5) 11:55-12:20 Evaluation of antenna pointing control error onboard fixed-wing UAV to realize video transmission relay station SANE2021-87 Koki Hamajima, Kei Yasukawa, Masazumi Ueba (Muroran IT)
  12:20-13:20 Lunch ( 60 min. )
Tue, Jan 18 PM  DX in Air Traffic Management1
Chair: Eri Itoh(ENRI)
13:20 - 14:15
  13:20-13:25 Welcome remarks ( 5 min. )
(6) 13:25-13:50 [Special Talk]
Research and Development on Digital Revolution in Air Traffic Management
Eri Itoh (ENRI)
(7) 13:50-14:15 [Special Talk]
UAM World and Challenges in ANA Holdings
Yuki Horie (ANA)
  14:15-14:30 Break ( 15 min. )
Tue, Jan 18 PM  DX in Air Traffic Management2
Chair: Eri Itoh(ENRI)
14:30 - 16:10
(8) 14:30-14:55 [Special Talk]
Airspace and Passenger Management considering COVID constraints
Michael Shultz (TU Dresden)
(9) 14:55-15:45 [Special Talk]
A Way to Fully Automated ATC
Juergen Rataj (DLR)
(10) 15:45-16:10 [Special Talk]
NASA Air Traffic Management eXploration (ATM-X)
-- Developing the Future of Air Traffic Management --
Kurt Swieringa (NASA)
Wed, Jan 19 PM  Satellite・SAR1
Chair: Takayuki Kitamura (Mitsubishi Electric)
09:45 - 11:00
(11) 09:45-10:10 Optimization of satellite constellation design for remote sensing using genetic algorithm SANE2021-88 Shinsuke Takahashi, Mamoru Iwasa, Hiroyoshi Yamazaki (ATLA)
(12) 10:10-10:35 Anomaly Detection Method by Deviation Estimation Using Recurrent Neural Network SANE2021-89 Takuto Kaeriyama, Shinichi Kimura (TUS)
(13) 10:35-11:00 Radar Cross-Section Measurement by 3-D Synthetic Aperture Radar Images SANE2021-90 Takuma Watanabe (FSI), Hiroyoshi Yamada (Niigata Univ.)
  11:00-11:15 Break ( 15 min. )
Wed, Jan 19 PM  Satellite・SAR2
Chair: Atsushi Kezuka(ENRI)
11:15 - 12:30
(14) 11:15-11:40 Evaluation of radiation resistance of consumer image sensor for the development of high-sensitivity camera for space SANE2021-91 Fumiya Kuramoto, Shinichi Kimura (TUS)
(15) 11:40-12:05 Realization of high-speed Autonomous visual guidance camera system using SpaceWire interface for Space Debris removal SANE2021-92 Shunsuke Arai, Shinichi Kimura (TUS)
(16) 12:05-12:30 Multiscale Scattering Cross-Section Measurement Based on Synthetic Aperture Radar with an Arbitrary Trajectory SANE2021-93 Takuma Watanabe (FSI), Hiroyoshi Yamada (Niigata Univ.)
  12:30-13:30 Lunch ( 60 min. )
Wed, Jan 19 PM  Future of FOD Detection System to Improve Runway Safety1
Chair: Shunichi Futatsumori(ENRI)
13:30 - 14:45
(17) 13:30-13:55 [Special Talk]
Airport Surveillance Technologies Enhancing the Safety, Efficiency and Capacity of Surface Operation
Shairyzal Bin Mohamad Azizan (CAAM)
(18) 13:55-14:20 [Special Talk]
3D Sensor technology implementation for the automated queue management system (AQMS) at KL international airport to manage queue waiting times
En Shahrunnizam Bin Abd Jamil (MAHB)
(19) 14:20-14:45 [Special Talk]
FODDS System Performance Evaluation Through Field Trial at Kuala Lumpur International Airport SANE2021-94
Sevia Mahdaliza Idrus (UTM)
  14:45-15:00 Break ( 15 min. )
Wed, Jan 19 PM  Future of FOD Detection System to Improve Runway Safety2
Chair: Shunichi Futatsumori(ENRI)
15:00 - 15:55
(20) 15:00-15:25 [Special Talk]
Radar Cross Section simulation for Foreign Object Debris Detection System using 90-GHz Band
-- RCS and detection rate of metallic objects with low rotational symmetry --
SANE2021-95
Nobuhiko Shibagaki (Hitachi Kokusai)
(21) 15:25-15:50 [Special Talk]
Research and Development Progress of Foreign Object Debris Detection System Based on 90 GHz Band Millimeter-Wave Radar SANE2021-96
Shunichi Futatsumori, Kazuyuki Morioka, Norihiko Miyazaki, Noriaki Hiraga, Naruto Yonemoto (ENRI)
  15:50-15:55 Closing Reamrk ( 5 min. )
  15:55-16:10 Break ( 15 min. )
Wed, Jan 19 PM  IEEE AESS JC WEB Workshop
16:10 - 17:40
(22) 16:10-16:55 [Special Talk]Measurement of small displacement by using small radar -monitoring the social infrastructure and human health-
Toshifumi Moriyama, Nagasaki University
(23) 16:55-17:40 [Special Talk]Application of the time series Interferometric SAR -observaing the land subsidence and uplifts
Masanobu Shimada, Tokyo Denki University

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Ryo Natsuaki (Univ. of Tokyo)
TEL: 03-5841-6789
E-: aeistu-

Shunichi Futatsumori (ENRI)
TEL: 0422-41-3174
E-: mpat 
Announcement The workshop may be held on-line due to the outbreak of COVID-19. Please also refer our website.


Last modified: 2022-01-18 12:15:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan